Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The separable closure of some commutative rings


Author: Andy R. Magid
Journal: Trans. Amer. Math. Soc. 170 (1972), 109-124
MSC: Primary 13B99
MathSciNet review: 0311642
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The separable closure of a commutative ring with an arbitrary number of idempotents is defined and its Galois theory studied. Projective separable algebras over the ring are shown to be determined by the 'Galois groupoid' of the closure. The existence of the closure is demonstrated for certain rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13B99

Retrieve articles in all journals with MSC: 13B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0311642-3
Keywords: Boolean spectrum, Galois theory, separable algebra, groupoid, profinite space
Article copyright: © Copyright 1972 American Mathematical Society